ClinVar Miner

Submissions for variant NM_015046.7(SETX):c.2395C>T (p.His799Tyr) (rs200459144)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 2
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Athena Diagnostics Inc RCV000517993 SCV000615166 uncertain significance not specified 2016-09-08 criteria provided, single submitter clinical testing
Invitae RCV000551603 SCV000645239 uncertain significance Amyotrophic lateral sclerosis type 4; Spinocerebellar ataxia autosomal recessive 1 2017-09-05 criteria provided, single submitter clinical testing This sequence change replaces histidine with tyrosine at codon 799 of the SETX protein (p.His799Tyr). The histidine residue is weakly conserved and there is a moderate physicochemical difference between histidine and tyrosine. This variant is present in population databases (rs200459144, ExAC 0.005%). This variant has not been reported in the literature in individuals with a SETX-related disease. Algorithms developed to predict the effect of missense changes on protein structure and function (SIFT, PolyPhen-2, Align-GVGD) all suggest that this variant is likely to be tolerated, but these predictions have not been confirmed by published functional studies and their clinical significance is uncertain. In summary, this variant has uncertain impact on SETX function. The available evidence is currently insufficient to determine its role in disease. Therefore, it has been classified as a Variant of Uncertain Significance.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.